# SDR SWAA2025051957390

- Difficulty date: April 21, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL0 TO LBL 24.75.  REPLACED SUPPORT BRACKET AND FASTENERS LOCATED MAIN CABIN FLOOR STRUCTURE AT STA 540 BL0 TO LBL 24.75 IAW B737-700 SRM 51-40-02-0G AND DWG: 143A0060 SHEET: 46 REV: -.
